English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Scattering from two‐phase media with singularities.

MPS-Authors
/persons/resource/persons15919

Teubner,  M.
Department of Spectroscopy and Photochemical Kinetics, MPI for biophysical chemistry, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

2378387.pdf
(Publisher version), 167KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Teubner, M. (1989). Scattering from two‐phase media with singularities. The Journal of Chemical Physics, 91(4), 2761-2762. doi:10.1063/1.456993.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-3086-6
Abstract
There is no abstract available